MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*ENDO LARGE APPLIER

ETHICON ENDO-SURGERY, LLC. LIGACLIP*ENDO LARGE APPLIER
Catalog Number EL414
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device analysis: the analysis results found that the el414 device was received with no apparent damage.In an attempt to replicate the reported incident, the device was tested for functionality.Upon functional testing of the device, the instrument loaded, retained and deployed 6 clips as intended.The instrument was fully functional and conforming to our manufacturing requirements.No conclusion could be reached as to what may have caused the reported incident.The batch history records were reviewed and certed by external manufacturing that the manufacturing criteria was met prior to the release of the equipment. .
 
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy, clips not closing properly from the device.

Common Device Name
LIGACLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7247307
Report Number3005075853-2018-07828
Device Sequence Number801411
Product Code HBT
UDI-Device Identifier20705036003868
UDI-Public20705036003868
Combination Product (Y/N)N
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEL414
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2018
Initial Date Received by Manufacturer 08/31/2017
Initial Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1